A Poincaré duality type theorem for polyhedra
Annales de l'Institut Fourier, Tome 22 (1972) no. 4, pp. 47-58.

Si X est un polyèdre de dimension n, en employant des techniques géométriques, nous construisons des groupes H p (X) Δ et H p (X) Δ avec des isomorphismes naturels H p (X) Δ H n-p (X) et H p (X) Δ H n-p (X) induisant un accouplement d’intersection.

Ces groupes donnent une interprétation géométrique des deux suites spectrales étudiées par Zeeman et nous permettent de prouver une conjecture de Zeeman à leur sujet.

If X is a n-dim polyhedran, then using geometric techniques, we construct groups H p (X) Δ and H p (X) Δ such that there are natural isomorphisms H p (X) Δ H n-p (X) and H p (X) Δ H n-p (X) which induce an intersection pairing. These groups give a geometric interpretation of two spectral sequences studied by Zeeman and allow us to prove a conjecture of Zeeman about them.

@article{AIF_1972__22_4_47_0,
     author = {Gordon, Gerald Leonard},
     title = {A {Poincar\'e} duality type theorem for polyhedra},
     journal = {Annales de l'Institut Fourier},
     pages = {47--58},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {22},
     number = {4},
     year = {1972},
     doi = {10.5802/aif.434},
     zbl = {0234.55012},
     mrnumber = {49 #3904},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.434/}
}
TY  - JOUR
AU  - Gordon, Gerald Leonard
TI  - A Poincaré duality type theorem for polyhedra
JO  - Annales de l'Institut Fourier
PY  - 1972
DA  - 1972///
SP  - 47
EP  - 58
VL  - 22
IS  - 4
PB  - Imprimerie Durand
PP  - 28 - Luisant
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.434/
UR  - https://zbmath.org/?q=an%3A0234.55012
UR  - https://www.ams.org/mathscinet-getitem?mr=49 #3904
UR  - https://doi.org/10.5802/aif.434
DO  - 10.5802/aif.434
LA  - en
ID  - AIF_1972__22_4_47_0
ER  - 
%0 Journal Article
%A Gordon, Gerald Leonard
%T A Poincaré duality type theorem for polyhedra
%J Annales de l'Institut Fourier
%D 1972
%P 47-58
%V 22
%N 4
%I Imprimerie Durand
%C 28 - Luisant
%U https://doi.org/10.5802/aif.434
%R 10.5802/aif.434
%G en
%F AIF_1972__22_4_47_0
Gordon, Gerald Leonard. A Poincaré duality type theorem for polyhedra. Annales de l'Institut Fourier, Tome 22 (1972) no. 4, pp. 47-58. doi : 10.5802/aif.434. https://aif.centre-mersenne.org/articles/10.5802/aif.434/

[1] G. L. Gordon, The residue calculus in several complex variables. (To appear). | Zbl 0349.32002

[2] S. Lefschetz, Topology, Chelsea, New York, 1956. | Zbl 0045.25902

[3] R. G. Swan, The Theory of Sheaves, University of Chicago Press, Chicago, 1964. | Zbl 0119.25801

[4] E. C. Zeeman, Dihomology III, Proceedings of the London Math. Soc., (3), Vol. 13 (1963), pp. 155-183. | Zbl 0109.41302

Cité par Sources :